# SDR USAA2009022390411

- Difficulty date: January 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON UPPER FLANGE OF CHANNEL AT BS 772, RBBL 8.10.  REPAIRED CHANNEL AT BS 772, RBBL 8.10 IAW B737 SRM 53-00-53.
